# SDR CALA2025031302798

- Difficulty date: March 10, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N898UA
- Make and model: Airbus A319-132
- Aircraft serial: 3311
- Aircraft time: 46,772 hours, 28,197 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR R2 IS DIARMED BUT K EEPS INDICATING IN AND O UT OF BEING AR MED DOOR 2R HAS ERRONEOUS SLIDE INDICATIONS ON ECAM DOOR PAGE, HAS HISTORY. REQUEST MEL 2560SR MEL 2560SR REJECTING FOR POSITIVE FIX. LOCKING FOR TELEFLEX ADJ AND VERFICATION OF FLOOR FITTING ARMED J6 DIMENSION UNLOCKED REMOVED AND REPLACED DOOR ARMING PROX SENSOR REF AMM52-73-11. ACCOMP'D ADJUSTMENT OF PROX SWITCH REF AMM 52-71-00-820-002-A. ALL INDICATIONS CHECKED GOOD VERIFIED DOOR ARMING PROX SENSOR, SAFETY AND SECURITY REF AMM52-73-11. VERIFED ADJUSTMENT OF PROX SWITCH REF AMM 52-71-00-820-002-A. ALL INDICATIONS CHECKED GOOD. REF. GMM 09-25-05
